# SDR DALA2021031601500

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 13,079 hours, 4,875 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8300027904
- Part serial: 1298
- Condition: Failed
- Location: Rt Cockpit
- Part time: 13,079 hours, 4,875 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3873 -MISC/DE- DUE TO FIRST OFFICER'S R1 WINDSHIELD OUTER PANE SHATTERED. CORRECTIVE ACTION: REPLACED FIRST OFFICER'S R1 WINDSHIELD AND WHCU FOR RIGHT FRONT WINDOW. WINDOW HEAT OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
